# SDR 2008UALA05633

- Difficulty date: September 8, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 45,619 hours, 28,627 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE FROM ROW 14 TO BACK OF ACFT.  FOUND FAULTY INVERTER.  REPLACED INVERTER.  TESTS OKAY.
